Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 45, Number 172
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Stability of finite-difference models containing two boundaries or interfaces
Lloyd N. Trefethen PDF
Math. Comp. 45 (1985), 279-300
Stability of interfaces with mesh refinement
Marsha J. Berger PDF
Math. Comp. 45 (1985), 301-318
Finite difference approximations of generalized solutions
Endre Süli, Boško Jovanović and Lav Ivanović PDF
Math. Comp. 45 (1985), 319-327
On some high-order accurate fully discrete Galerkin methods for the Korteweg-de Vries equation
Vassilios A. Dougalis and Ohannes A. Karakashian PDF
Math. Comp. 45 (1985), 329-345
Analysis of the finite element variable penalty method for Stokes equations
Haroon Kheshgi and Mitchell Luskin PDF
Math. Comp. 45 (1985), 347-363
Accuracy bounds for semidiscretizations of hyperbolic problems
Rolf Jeltsch and Klaus-Günther Strack PDF
Math. Comp. 45 (1985), 365-376
Stepsize restrictions for stability of one-step methods in the numerical solution of initial value problems
M. N. Spijker PDF
Math. Comp. 45 (1985), 377-392
Deformations of the bifurcation diagram due to discretization
J. Bigge and E. Bohl PDF
Math. Comp. 45 (1985), 393-403
An improved version of Marti’s method for solving ill-posed linear integral equations
Heinz W. Engl and Andreas Neubauer PDF
Math. Comp. 45 (1985), 405-416
The numerical solution of weakly singular Volterra integral equations by collocation on graded meshes
Hermann Brunner PDF
Math. Comp. 45 (1985), 417-437
Linear multistep methods for Volterra integral and integro-differential equations
P. J. van der Houwen and H. J. J. te Riele PDF
Math. Comp. 45 (1985), 439-461
Fractional linear multistep methods for Abel-Volterra integral equations of the second kind
Ch. Lubich PDF
Math. Comp. 45 (1985), 463-469
A stable algorithm for updating triangular factors under a rank one change
R. Fletcher and S. P. J. Matthews PDF
Math. Comp. 45 (1985), 471-485
Estimation of the error in the reduced basis method solution of nonlinear equations
T. A. Porsching PDF
Math. Comp. 45 (1985), 487-496
A geometric proof of total positivity for spline interpolation
C. de Boor and R. DeVore PDF
Math. Comp. 45 (1985), 497-504
Optimal integration for functions of bounded variation
J. F. Traub and D. Lee PDF
Math. Comp. 45 (1985), 505-512
The error norm of certain Gaussian quadrature formulae
G. Akrivis PDF
Math. Comp. 45 (1985), 513-519
Recurrence relations for hypergeometric functions of unit argument
Stanisław Lewanowicz PDF
Math. Comp. 45 (1985), 521-535
A note on asymptotic evaluation of some Hankel transforms
C. L. Frenzen and R. Wong PDF
Math. Comp. 45 (1985), 537-548
Further extensions of a Legendre function integral
Henry E. Fettis PDF
Math. Comp. 45 (1985), 549-552
Aitken sequences and generalized Fibonacci numbers
J. H. McCabe and G. M. Phillips PDF
Math. Comp. 45 (1985), 553-558
Accuracy in random number generation
John F. Monahan PDF
Math. Comp. 45 (1985), 559-568
On computing the discriminant of an algebraic number field
Theresa P. Vaughan PDF
Math. Comp. 45 (1985), 569-584
On cyclic cubic fields
Veikko Ennola and Reino Turunen PDF
Math. Comp. 45 (1985), 585-589
On real cyclic sextic fields
V. Ennola, S. Mäki and R. Turunen PDF
Math. Comp. 45 (1985), 591-611
Sets in which $xy+k$ is always a square
Ezra Brown PDF
Math. Comp. 45 (1985), 613-620
A counterexample to a conjecture of Mahler on best $p$-adic Diophantine approximation constants
Alice A. Deanin PDF
Math. Comp. 45 (1985), 621-632
Reviews and Descriptions of Tables and Books
Math. Comp. 45 (1985), 633-636
Corrigendum: “On the smallest $k$ such that all $k\cdot 2^ n+1$ are composite” [Math. Comp. 40 (1983), no. 161, 381–384; MR0679453 (84k:10006)]
G. Jaeschke PDF
Math. Comp. 45 (1985), 637
Math. Comp. 45 (1985), 639-648
Supplement to: “Linear multistep methods for Volterra integral and integro-differential equations”
P. J. van der Houwen and H. J. J. te Riele PDF
Math. Comp. 45 (1985), S21-S28